# SDR ABXA20250822197

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 92,388 hours, 21,270 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Failed
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, STAB TRIM EICAS MSG APPEARED.  AIRCRAFT RETURNED TO BLOCKS. (BTB).  MAINTENANCE REMOVED AND REPLACED RH STCM BRAKE PRESS SWITCH IAW AMM 27-41-07 OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
